# SDR FDEA201708292402

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028700200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 251BH FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL P/N FX-B5327028700200 ON T17/1291842 IAW DWG SRZ-25-005 CAT "A" MAJOR REPAIR (251BH).
